2019
Том 71
№ 10

All Issues

Samborsky S. N.

Articles: 8
Article (Russian)

Boundary-value problems for stationary Hamilton-Jacobi and Bellman equations

Maslov V. P., Samborsky S. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 3. - pp. 433–447

We introduce solutions of boundary-value problems for the stationary Hamilton-Jacobi and Bellman equations in functional spaces (semimodules) with a special algebraic structure adapted to these problems. In these spaces, we obtain representations of solutions in terms of “basic” ones and prove a theorem on approximation of these solutions in the case where nonsmooth Hamiltonians are approximated by smooth Hamiltonians. This approach is an alternative to the maximum principle.

Article (Ukrainian)

Boundary-value problems for systems with rot in the principal part

Dudnikov P. I., Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 782-785

Article (Ukrainian)

Coercivity condition for overdetermined boundary values

Fel'dman M. A., Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 609–615

Article (Ukrainian)

Coercive boundary-value problems for overdetermined systems (parabolic problems)

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 473 – 479

Article (Ukrainian)

Coercive boundary-value problems for overdetermined systems (elliptic problems)

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 340 - 346

Article (Ukrainian)

Controllability criterion for systems in a Banach space (generalization of Chow's theorem)

Dudnikov P. I., Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 649–653

Article (Ukrainian)

Weak solvability of systems of nonlinear differential equations in banach spaces

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 685–689

Article (Ukrainian)

Existence of solutions of linear differential equations in Banach spaces and fiber bundles

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 827–831